New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
5 Replies
Kerri - January 12

a friend of mine mentioned that she spoke to a fibro patient who was taking steroids, prednisone in particular. does anyone take this for your fibro? does it help??


Jean - January 4

Hi Kerri: I Your body produces corticosteroids or steroids to interact with other systems of the body. When they don't work right you need outside help. Be warned that taking steroids has very bad side affects. As far as it helping FMS I do not think that it would but if you also have CMP usually Botox injections are given.However with these they are very expensive and you would need more than one or two treatments to ease the muscle contrations. I prefer muscle relaxers and stretching techniques along with antidepressant which help with pain and mood and pain medication only when needed. Each person is different and is treated different. Talk with your doctor for the best possible treatment for your case and get a second opinion if you are still concerned, that never hurts to do.


Andrea - January 5

Jean is right prednisone can have bad side effects but like fibro, the effects can be different with each person, it's best to ask a medical professional these kinds of questions, I took prednisone for ahwhile and it did help, but it was only short term, then I had to move on to epidural injections. hope that helps a little.


Kerri - January 5

Thanks Ladies for your responses. i don't think i would go down the steroid road, but good to know that it could possibly help. i'm pretty comfortable at this point with meds. on wellbutrin, but being weaned off to start taking cymbalta. hopefully it'll help as much as the wellbutrin did/does. also am taking elavil and ambien at night.
thanks again for your responses Jean and Andrea!


dana - January 5

steroids are and antiflammatory drug; fibro is not an inflammatory disorder


Juanita - January 12

When I took prednisone one time, I went through crying session and was so depressed and felt like I was on an emotional rollercoaster, which I was. I called my doc and she said it was normal for anyone taking prednisone, but that I could not stop taking it or the side effects would be really bad on me and dangerous.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question